# SDR SWIA201744016

- Difficulty date: October 29, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 35,977 hours, 29,663 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD GROUND SPOILER HAS A SMALL DENT FOUR INCHES FROM TRAILING EDGE.  REPAIRED THE SPOILER SKIN IAW REO.
